# SDR AALA202212072854

- Difficulty date: December 5, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 63,321 hours, 33,720 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L1 Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 LAVATORY DOOR DIFFICULT TO CLOSE AND OPEN - STICKS. MAINTENANCE RE-ADJUSTED LAVATORY DOOR PER AMM 25-41-41 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
